# SDR DALA2023072806120

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 70,181 hours, 9,188 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE TO THE 193BB PANEL ASSY (P/N F5332705601800). THE PUNCTURE MEASURES 2" WIDE X 2" LONG AND 0.5" DEEP. THE DAMAGE IS GREATER THAN 4D FROM THE NEAREST FASTENER. AS CONFIRMED BY MTC., THE DAMAGE IS THROUGH THE OUTER FACESHEET IN THE HONEYCOMB SANDWICH REGION ONLY. SEE DAMAGE DETAILS IN FIGURE 1 AND 2. DAMAGE IS BEYOND ALLOWABLE LIMITS. CORRECTIVE ACTION: REPAIR REF ER/A 610860-14. ON 05AUG2023, REMOVED PANEL 193BB + SENT TO COMP SHOP FOR PERMANENT REPAIRS.REINSTALLED PANEL 193BB PER A330 SRM 51-42. (9388480)
